# SDR DALA2017042103337

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AND FRAME STA 1508, LONGERON 2L.  REPLACED IAW SRM 51-30-05 AND DWG 9911860.  (LP# 2984205)
